Volume 8, Issue 2
Bell Polynomials to the Kadomtsev-Petviashivili Equation with Self-Consistent Sources

Shufang Deng

Adv. Appl. Math. Mech., 8 (2016), pp. 271-278.

Published online: 2018-05

Preview Full PDF 2 810
Export citation
  • Abstract

Bell Polynomials play an important role in the characterization of bilinear equation. Bell Polynomials are extended to construct the bilinear form, bilinear B ¨acklund transformation and Lax pairs for the Kadomtsev-Petviashvili equation with self-consistent sources.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-8-271, author = {Shufang Deng}, title = {Bell Polynomials to the Kadomtsev-Petviashivili Equation with Self-Consistent Sources}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {8}, number = {2}, pages = {271--278}, abstract = {

Bell Polynomials play an important role in the characterization of bilinear equation. Bell Polynomials are extended to construct the bilinear form, bilinear B ¨acklund transformation and Lax pairs for the Kadomtsev-Petviashvili equation with self-consistent sources.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2014.m467}, url = {http://global-sci.org/intro/article_detail/aamm/12088.html} }
TY - JOUR T1 - Bell Polynomials to the Kadomtsev-Petviashivili Equation with Self-Consistent Sources AU - Shufang Deng JO - Advances in Applied Mathematics and Mechanics VL - 2 SP - 271 EP - 278 PY - 2018 DA - 2018/05 SN - 8 DO - http://dor.org/10.4208/aamm.2014.m467 UR - https://global-sci.org/intro/aamm/12088.html KW - AB -

Bell Polynomials play an important role in the characterization of bilinear equation. Bell Polynomials are extended to construct the bilinear form, bilinear B ¨acklund transformation and Lax pairs for the Kadomtsev-Petviashvili equation with self-consistent sources.

Shufang Deng. (1970). Bell Polynomials to the Kadomtsev-Petviashivili Equation with Self-Consistent Sources. Advances in Applied Mathematics and Mechanics. 8 (2). 271-278. doi:10.4208/aamm.2014.m467
Copy to clipboard
The citation has been copied to your clipboard